Panadol Actifast Soluble 24 Tablets

Panadol Actifast Soluble 24 Tablets
Description
If you struggle to take regular tablets, or simply prefer not to, these soluble paracetamol tablets absorb quickly and keep pain at bay.
Benefits:
- Panadol Actifast Soluble 24 Tablets are multipurpose pain relief in a dissolvable form
- Specially formulated to be absorbed up to twice as fast as standard paracetamol
- A multipurpose pain relief for backache, sore throats, joint pain, muscle pain and toothache
- Can be used to reduce fever and the aches and pains associated with cold and flu
- The soluble form is the perfect solution for those who struggle to swallow tablets
- 24 tablets
Is Panadol Actifast Soluble 24 Tablets safe?
Panadol Actifast Soluble 24 Tablets contain acetaminophen, which is generally considered safe when taken as directed. However, it's important to follow the dosing instructions, and it's also a good idea to be aware of any potential interactions with other medications or supplements you may be taking – so let your GP or one of our pharmacists know about any underlying health conditions you may have if you're concerned.
How fast does Panadol Actifast Soluble 24 Tablets get to work?
In general, acetaminophen is absorbed into the bloodstream quite quickly and can start to provide pain relief within about 15-30 minutes after ingestion. However, you might not get the full effects of the medication for up to 1-2 hours after you take the tablets, but you should get some immediate relief before then.
Ingredients
Active Ingredient:
Each tablet contains Paracetamol 500mg
Other Ingredients:
Sorbitol powder (E420) saccharin sodium, sodium bicarbonate, polyvidone, sodium lauryl sulphate, dimeticone, citric acid and sodium carbonate.
Usage and Instructions
Adults and children aged 12 years and over:
Dissolve 2 tablets in a glass of water (200ml), up to every 4 hours.
For best results, take the tablets on a full stomach.
Do not take more than the recommended dose.
How many Panadol Actifast Soluble 24 Tablets should you take?
The recommended dose of acetaminophen (the active ingredient in Panadol Actifast Soluble 24 Tablets) for adults and children aged 12 years and over is 500-1000 mg every 4-6 hours, up to a maximum of 4000 mg per day. We recommend dissolving 2 tablets in a glass of water up to every 4 hours, and always taking the tablets on a full stomach. It's important to follow these dosing instructions carefully, as taking too much acetaminophen can cause serious liver damage, even if taken for just a few days. If you have any questions about how to take Panadol Actifast Soluble 24 Tablets or any other medication, chat to one of our pharmacists or your GP.
Warnings
Do not take your tablets more often than every 4 hours, and do not exceed 8 tablets within a 24-hour period.
This product is not suitable for children under 12 years.
Talk to your doctor or pharmacist before taking Panadol ActiFast Tablets if you are pregnant or taking any prescribed medicines.
You can take this product whilst breastfeeding.
Side Effects
Exceeding the recommended daily dosage could result in liver damage.